A global attractor for the plate equation with displacement-dependent damping


Khanmamedov A.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.74, no.5, pp.1607-1615, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 74 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1016/j.na.2010.10.031
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.1607-1615

Abstract

We study the long-time behaviour of solutions of the plate equation with nonlinear damping coefficient. We prove under suitable conditions that this equation possesses a global attractor. (C) 2010 Elsevier Ltd. All rights reserved.